Generalization of Some Results in Linear Orthogonality Spaces

Generalization of Some Results in Linear Orthogonality Spaces

Author by Dr. Richmond Kanu

Journal/Publisher: Islamic University Multidisciplinary Journal

Volume/Edition: 7

Language: English

Pages: 266 - 270

Abstract

 Let X and Y be linear orthogonality normed spaces and T : X  ---- Y   be orthogonally additive map. In this paper, we proved that T is continous if the graph of T , (TG ) is closed. Extension of some existing results to linear orthogonality spaces are also given. 


Other Co-Authors